# SDR DALA2022060603924

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,994 hours, 29,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CRACK INDICATION ON FRAME 16 AT FWD GALLEY AREA (1 EA) (CRACK INDICATION AT INTERCOSTAL FITTING # 7 LOWER INBOARD HOLE # 3 FR16 RH SIDE. CORRECTIVE ACTION: COMPLIED WITH ERA 599178-14AD REV ORIGINAL(2262809)
